# SDR FDKA200705200

- Difficulty date: May 11, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 13,681 hours, 12,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6006 CAE-ATL (0522 PHX LCL) - LT OVERWING EMERGENCY LIGHT INOP.  MX RESET SYSTEM OPS CK GOOD.
